# SDR DALA2021103006698

- Difficulty date: October 27, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767
- Aircraft serial: 29701
- Aircraft time: 80,668 hours, 15,857 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 TRAILING EDGE FLAP DISAGREE WHEN FLAPS SELECTED 20 REMAINS AT 5. CORRECTIVE ACTION: PERFORMED TE FLAP ROTARY ACTUATOR SERVICE AND TE FLAP COMPONENT LUBRICATION PER B767-400 AMM 12-21-09. OPS CHECK NORMAL. (8092772)
